# SDR IPXA2019091146635

- Difficulty date: August 26, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5461229900100
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #1 PYLON PRECOOLER LOUVER PANEL 413BL WEB IS CRACKED IN 2 PLACES AT CORNERS OF SEAL RETAINER. REPAIRED CRACKED #1 PYLON PRECOOLER LOUVER PANEL 413BL WEB AT CORNERS OF SEAL RETAINER IAW SRM 54-52-51 FIG 204. (MINOR)
